# SDR CA021115007

- Difficulty date: November 13, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 15,818 hours
- Engine: Ge CF343A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE4096G0060000
- Condition: Deteriorated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NR 3 HYDRAULIC SYSTEM LEAK AND QUANTITY DEPLETED TO ZEROAIRCRAFT WAS DIVERTED TO YUL FOR REPAIRS AND GEAR WAS VERY SLOW TO EXTEND.  HYDRAULIC HOSE ASSY ON ACMP 3B FOUND LEAKING. HOSE ASSY, 3B HYD PUMP AND CASE DRAIN FILTERS REPLACED. LANDING GEAR RETRACTION TEST AND LEAK CHECK TEST COMPLETED CHECKING SERVICEABLE.
